MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM CEM FXD BPLT #2; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM CEM FXD BPLT #2; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5520-B-200
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
It was reported by the patient's attorney through a legal claim that allegedly on (b)(6) 2016 the patient underwent a left total knee arthroplasty with simplex hv bone cement.It is further alleged that on (b)(6) 2019 the patient underwent revision surgery due to tibial loosening and subsidence.

Brand Name
TRIATHLON PRIM CEM FXD BPLT #2
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10801825
Report Number0002249697-2020-02360
Device Sequence Number1137953
Product Code MBH
UDI-Device Identifier07613327041569
UDI-Public07613327041569
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number5520-B-200
Device Catalogue Number5520B200
Device Lot NumberEKSJS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR